# SDR DALA2017010500111

- Difficulty date: December 8, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,458 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB HAS MULTIPLE AREAS OF CORROSION STA 157, 198, 218, 222 RBL 56 AND STA 222 RBL 44.5. REPLACED RT CUSP WEB STA 157-222 RBL56-RBL 44.5 IAW ER/A 551819-14 MA.
